×

zbMATH — the first resource for mathematics

Limites projectives de mesures. Martingales. Applications. (French) Zbl 0137.35401

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bartle; Dunford; Schwartz, Weak compactness and vector measures, Canadian Journal of Mathematics, VII, 3, 289-304 (1955) · Zbl 0068.09301
[2] Bauer, (H.), Sur l’existence de mesures avec une image donnée,, C. R. acad. Sci, 247, 1953-1955 (1958) · Zbl 0195.34001
[3] Bauer, (H.), Konservative Abbildungen lokal-kompakter Raüme,, Math. Annalen, 138, 138-138 (1959) · Zbl 0086.04503
[4] Bertolini F.,Le funzioni misurabili di punto (d’ultra-filtro) e la derivazione delle funzioni d’insieme (di soma) nella teoria algebrica della misura, «Annali della Scuola Normale Superiore di Pisa», Serie III, Vol. XII, Fasc. III, (1958). · Zbl 0088.26603
[5] – –,Funzioni additive, integrazione, derivazione nella teoria algebrica della misura, «Le Matematiche», Vol. XII, Fasc. 2 (1957). · Zbl 0168.30001
[6] Bochner S.,Harmonic Analysis and the Theory of Probability, Berkeley, 1955. · Zbl 0068.11702
[7] Bochner, S., Partial ordering in the theory of martingales, Annals of Math., 62, 1, 162-169 (1955) · Zbl 0068.11302
[8] Bourbaki, Théorie des ensembles, Ch. III (1956), Paris: Hermann, Paris · Zbl 0074.27701
[9] Bourbaki, Topologie générale (1961), Paris: Hermann, Paris
[10] Bourbaki, Intégration (1952), Paris: Hermann, Paris
[11] Bourbaki, Intégration (1956), Paris: Hermann, Paris
[12] Bourbaki, Intégration (1959), Paris: Hermann, Paris
[13] Bourbaki, Espaces vectoriels topologiques (1955), Paris: Hermann, Paris · Zbl 0066.35301
[14] Choksi, J. R., Inverse limits of measure spaces, Proc. of Lond. Math. Soc., 8, 321-342 (1958) · Zbl 0085.04003
[15] Choquet, G., Theory of capacities, Ann. Inst. Fourier, V, 131-292 (1953)
[16] Dieudonné, J., Sur le théorème de Lebesgue-Nikodym,, Annales de l’Université de Grenoble, XXIII, 25-53 (1947) · Zbl 0030.16002
[17] Dieudonné, J., Sur le théorème de Lebesgue-Nikodym, Can. Journ. of Math., III, 2, 129-139 (1951) · Zbl 0042.35501
[18] Doob J. L. —Stochastic processes, New-York, 1950.
[19] Dubrovskii, V. M., On the basis of a family of completely additive functions of sets and on the properties of uniform additivity and equicontinuity, Doklady Acad. Nauk, SSSR, 58, 737-740 (1947)
[20] Dunford etSchwartz,Linear operators, Part I — New York, 1958.
[21] Fabian Vaclav,Measures the values of which are classes of equivalent measurable functions, «Czech. Math. J.» 7 (82) 191-234; Math. Rev. Sept. 58, p. 843. · Zbl 0089.33704
[22] Halmos P.R.,Measure Theory, New-York, 1950.
[23] Halmos, P. R., The range of a vector measure, Bull. of A.M.S., 54, 416-421 (1948) · Zbl 0033.05201
[24] – –,The decomposition of measures, «Duke Math. Journ.», Juin 1941, p. 386-392. · JFM 67.0166.01
[25] – –,On a theorem of Dieudonné, «Proceedings of the National Academy of Sciences», p. 38-42).
[26] Hans O.,Generalized Random variables, «Trans. of the First Praga Conference», 1956. p. 51-104.
[27] Haupt O., Aumann G. etPauc Chr., Differential und Integralrechnung», Tome III. Berlin 1955.
[28] Haupt O. etPauc Chr.,Uber Erweiterungen von Inhalten durch Adjunktion von Null-somen, Akad. D. Wis. u.d. Literatur», Mainz. Abh. d. Math.-Maturw. Kl. 1957-8, p. 271-290.
[29] Haupt, O., Mesures simplement et dénombrablement additives adaptées à une pseudo-topologie,, Journ. de Math. Pures et Appl., 38, 3, 213-234 (1959) · Zbl 0092.28103
[30] Helms, L. L., Mean convergence of martingales, Trans. Am. Math. Soc., 87, 439-445 (1958) · Zbl 0080.11904
[31] – –,Convergence properties of martingales indexed by directed sets, «Thèse. Purdue University, 1956.
[32] Jirina, M., On regular conditional probabilities, Czech. Math. Jour., 9, 84, 445-452 (1959) · Zbl 0099.12203
[33] Krickeberg, K., Convergence of martingales with a directed index set, Trans. of the Am. Math. Soc., 83, 2, 313-317 (1956) · Zbl 0083.27501
[34] – –,Stochastische Konvergenz von Semi Martingalen, «Math. Zeitschr,», Bd 66, p. 470-486 (1957).
[35] Krickeberg K. etPauc Chr.,Martingales et dérivation, Bull. Soc. Math. de France (1963) (à paraître).
[36] Maharam, D., Decomposition of measure algebras and spaces, Trans. Am. Math. Soc., 69, 142-160 (1950) · Zbl 0041.18002
[37] Marczewski, E., On compact measures, Fund. Math., 40, 113-124 (1953) · Zbl 0052.04902
[38] Metivier, M., Sur les mesures engendrées par certaines classes de fonctions croissantes dans un σ-anneau pseudo-topologique,, C. R. Acad. Sci., 252, 491-49 (1961) · Zbl 0095.26503
[39] Metivier, M., Sur les systèmes projectifs de mesures, C.R. Acad. Sci., 254, 207-209 (1962) · Zbl 0132.28702
[40] – –,Sur la désintégration des mesures, «C.R. Acad. Sci.» Paris, T. 256, p. 1062-1065.
[41] – –,Sur les mesures vectorielles et les systèmes projectifs de telles mesures, «C. R. Acad. Sci. Paris», T. 256 p. 2993-2995. · Zbl 0115.26802
[42] – –,Martingales à valeurs vectorielles. Application à la dérivation des fonctions vectorielles, C. R. Acad. Sciences», Paris, t. 256 p. 3802-3805. · Zbl 0142.14003
[43] Mokobodski G.Barycentres généralisés, «Séminaire Brelot — Choquet-Deny (Théorie du Potentiel) 6e année 1963.
[44] Ryll, Nardzewski C., On quasi-compact measures, Fund math., 40, 125-130 (1953) · Zbl 0052.04903
[45] Nedoma J.Note on generalized Random variables, «Trans. of the First Prague Conference» (1956) p. 139-142).
[46] Nikodym, O. M., Sur les suites convergentes de fonctions parfaitement additive_s d’ensembles, Monatsh. für Math. u. Phys., 40, 427-432 (1933) · Zbl 0008.25003
[47] Nikodym, M. M., Sur les fonctionnelles linéaires, C. R. Acad. Sci., 229, 16-18 (1949) · Zbl 0034.02902
[48] Pauc (Chr.),Dérivés et intégrants. Fonctions de cellules. Conférences faites au Centre International de Varenna (1954).
[49] Pettis, B. J., On integration in vector spaces, Trans. Am. Math. Soc., 47, 277-304 (1938) · Zbl 0019.41603
[50] Pettis, B. J., Absolutely continuous functions in vector spaces, Bull. Amer. Math. Soc., 47, 677-677 (1939)
[51] Saks S..Theory of the integral, Warszawa-Lwow 1937. Reprinted Stechert-Hafner Publishing Company, New York. · Zbl 0017.30004
[52] Ville J.Etude critique de la notion de collectif. Paris, 1939. · Zbl 0021.14601
[53] Ionescu-Tulcea, A.; Ionescu-Tulcea, C., On the Lifting Property, Journal of Math. An. and Appl., 3, 537-546 (1961) · Zbl 0122.11604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.